# SDR MZZA9818

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N627DH
- Make and model: Boeing 727277
- Aircraft serial: 22641
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 383152161
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

MNL - FLT CS879 - L/P 7911528 - AIRCRAFT GATE RETURNED DUE TO HEAVY VIBRATIONS ON NR 1 ENGINE DURING START CYCLE.  FOUND STARTER TURBINE WHEEL MISSING OUTER PORTION OF ALL BLADES.  REMOVED AND REPLACED NR 1 ENGINE PNEU STARTER PER MM 80-11-31.  GROUND ENGINE RUN CHECKED GOOD PER MM 72-20-0.  (X)
